# SDR 07FDEA01995

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325525
- Condition: Worn
- Location: Bs 1199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DEEP WEAR ON SEAT TRACK.  REPAIRED SECTION OF SEAT TRACK IAW SRM 53-70-00 PAGE 4 VOL 1.
